# SDR SWAA2024022643655

- Difficulty date: January 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] VERIFIED STEP 4 IN PARTIAL.;[02] VERIFIED STEP 4 COMPLETE; (UPDATED).;[03] CORROSION ON AFT CARGO BAY SHIELD FWD OF CARGO DOOR; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. REMOVED; REPLACED AND INSTALLED NEW SHIELD AT BS 767 TO BS 794 RBL 22 WL 156 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A0081.;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE
